User menu

Free entry in successive oligopolies

Bibliographic reference Jaskold Gabszewicz, Jean ; Zanaj, Skerdilajda. Free entry in successive oligopolies. In: International Journal of Economic Theory, Vol. 7, no. 2, p. 179-188 (2011)
Permanent URL http://hdl.handle.net/2078.1/76290
  1. Cournot, Trans. N. T. Bacon (1838)
  2. Debreu Gerard, Scarf Herbert, A Limit Theorem on the Core of an Economy, 10.2307/2525306
  3. D'Aspremont Claude, Jacquemin Alexis, Gabszewicz Jean Jaskold, Weymark John A., On the Stability of Collusive Price Leadership, 10.2307/134972
  4. Jaskold Gabszewicz Jean, Vial Jean-Philippe, Oligopoly “A la cournot” in a general equilibrium analysis, 10.1016/0022-0531(72)90129-9
  5. Gaudet Gearard, Long Ngo, Vertical Integration, Foreclosure, and profits in the Presence of Double Marginalization, 10.1111/j.1430-9134.1996.00409.x
  6. Ordover, The American Economic Review, 80, 127 (1990)
  7. Salinger Michael A., Vertical Mergers and Market Foreclosure, 10.2307/1885117
  8. Salop Steven C., Scheffman David T., Cost-Raising Strategies, 10.2307/2098594
  9. Spengler Joseph J., Vertical Integration and Antitrust Policy, 10.1086/256964